Alert archive / Tennessee / Frost Advisories in 2015
Frost Advisory 4, NWS Nashville, TN
NWS Nashville, TN issued this frost advisory at Oct 17, 2015, 1:57 AM CDT for 38 counties in Tennessee. It took effect at Oct 18, 2015, 2:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2015, 1:57 AM CDT (06:57 UTC)
- In effect from
- Oct 18, 2015, 2:00 AM CDT
- Expired
- Oct 18, 2015, 9:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2458 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585 WWUS74 KOHX 170657 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 157 AM CDT SAT OCT 17 2015 ...FROST POSSIBLE UNTIL 8 AM CDT THIS MORNING... ...FROST POSSIBLE AGAIN SUNDAY MORNING... .THE FIRST FROST OF THE SEASON IS POSSIBLE THIS MORNING FOR MANY LOCATIONS IN MIDDLE TENNESSEE...BUT EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A WIDESPREAD FROST...THEREFORE A FROST ADVISORY FOR SUNDAY MORNING IS ALSO BEING ISSUED. TNZ005>011-023>034-056>066-075-077>080-171800- /O.NEW.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/ /O.CON.KOHX.FR.Y.0003.151017T0800Z-151017T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 157 AM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ093>095-171800- /O.NEW.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 157 AM CDT SAT OCT 17 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOYD 01
5 follow-up statements
180 WWUS74 KOHX 171344 AAB NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 844 AM CDT SAT OCT 17 2015 ...FROST POSSIBLE AGAIN SUNDAY MORNING... .EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A WIDESPREAD FROST...THEREFORE A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT. TNZ005>011-023>034-056>066-075-077>080-093>095-172100- /O.CON.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 844 AM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JACKSON
373 WWUS74 KOHX 171949 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 249 PM CDT SAT OCT 17 2015 ...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE... ...FROST POSSIBLE AGAIN SUNDAY MORNING... .EVEN COLDER TEMPERATURES ARE LIKELY SUNDAY MORNING CAUSING A WIDESPREAD FROST...AS WELL AS MANY AREAS SEEING LOW TEMPERATURES AT OR BELOW FREEZING. THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE TENNESSEE OVERNIGHT TONIGHT INTO SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES. TNZ005>011-023>034-056>066-075-077>080-181400- /O.UPG.KOHX.FR.Y.0004.151018T0800Z-151018T1400Z/ /O.NEW.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 249 PM CDT SAT OCT 17 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURE...29 TO 33 DEGREES. * IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE POSSIBLE...ESPECIALLY IN LOW LYING AREAS AND VALLEY LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ093>095-181400- /O.EXT.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 249 PM CDT SAT OCT 17 2015 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 9 AM CDT SUNDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
311 WWUS74 KOHX 180443 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1143 PM CDT SAT OCT 17 2015 ...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE... ...FROST POSSIBLE AGAIN SUNDAY MORNING... .TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE LIKELY SUNDAY MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES. TNZ005>011-023>034-056>066-075-077>080-181400- /O.CON.KOHX.FZ.W.0002.151018T0700Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 1143 PM CDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...29 TO 33 DEGREES. * IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ093>095-181400- /O.CON.KOHX.FR.Y.0004.151018T0700Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 1143 PM CDT SAT OCT 17 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ AL
762 WWUS74 KOHX 180703 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 203 AM CDT SUN OCT 18 2015 ...FREEZE WARNING FOR MOST OF MIDDLE TENNESSEE THIS MORNING... ...FROST POSSIBLE AGAIN MONDAY MORNING... .TEMPERATURES AROUND FREEZING AND EVEN BELOW IN SOME AREAS ARE LIKELY THIS MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. THEREFORE A FREEZE WARNING HAS BEEN ISSUED FOR MOST OF MIDDLE TENNESSEE THROUGH SUNDAY MORNING. A FROST ADVISORY FOR SUNDAY MORNING CONTINUES TO BE IN EFFECT FOR WAYNE...LAWRENCE AND GILES COUNTIES. IN ADDITION...A FROST ADVISORY HAS BEEN ISSUED FOR MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE. TNZ005>011-023>034-056>066-075-077>080-181800- /O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ /O.CON.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 203 AM CDT SUN OCT 18 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TEMPERATURE...29 TO 33 DEGREES. * IMPACTS...TEMPERATURES AT OR BELOW 32 DEGREES WILL BE POSSIBLE...WHICH WILL KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ093>095-181800- /O.NEW.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ /O.CON.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 203 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOYD 01
497 WWUS74 KOHX 181407 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 907 AM CDT SUN OCT 18 2015 ...FROST POSSIBLE AGAIN MONDAY MORNING... .TEMPERATURES AROUND OR JUST ABOVE FREEZING ARE LIKELY MONDAY MORNING WHICH SHOULD CAUSE A WIDESPREAD FROST. A FROST ADVISORY HAS BEEN ISSUED FOR MONDAY MORNING FOR ALL OF MIDDLE TENNESSEE. TNZ005>011-023>034-056>066-075-077>080-182200- /O.EXP.KOHX.FZ.W.0002.000000T0000Z-151018T1400Z/ /O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 907 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... ...FREEZE WARNING HAS EXPIRED... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ093>095-182200- /O.EXP.KOHX.FR.Y.0004.000000T0000Z-151018T1400Z/ /O.CON.KOHX.FR.Y.0005.151019T0800Z-151019T1300Z/ WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...WAYNESBORO...LAWRENCEBURG...PULASKI 907 AM CDT SUN OCT 18 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT MONDAY... * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...FROST CAN KILL SENSITIVE UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HURLEY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this frost advisory went out at Oct 16, 11:52 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 16, 11:52 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1152 PM CDT FRI OCT 16 2015 .AVIATION UPDATE...FOR 06Z TAFS VFR CONDITIONS WILL PREVAIL THROUGHOUT THIS 24-HR TAF PERIOD. CLEAR SKIES AND LIGHT WINDS WILL YIELD FROST IN THE 08-13Z TIME FRAME. OTHERWISE...NNW WINDS WILL PICK UP LATE THIS MORNING AND WILL BE A BIT BREEZY. && .PREV DISCUSSION... EVENING UPDATE... WITH TEMPERATURES FALLING INTO THE UPPER 30S IN A FEW SPOTS ALREADY...ALTERED THE FROST WORDING TO AREAS OF FROST AS OPPOSED TO PATCHY. NO CHANGES TO THE FROST ADVISORY OR THE REST OF THE FORECAST. && .OHX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM CDT SATURDAY FOR TNZ005>011- 023>034-056>066-075-077>080. && AL
Hazardous weather outlook, Oct 16, 2:01 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 201 PM CDT FRI OCT 16 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-171915- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 201 PM CDT FRI OCT 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. TEMPERATURES OF 33-36 DEGREES ARE LIKELY AFTER MIDNIGHT TONIGHT. BECAUSE OF THIS...PATCHY FROST IS LIKELY FOR MOST OF MIDDLE TENNESSEE. TEMPERATURES SHOULD BE BACK ABOVE 40 DEGREES BY 8 AM SATURDAY MORNING...ENDING THE FROST THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WIDESPREAD FROST IS LIKELY FOR ALL OF MIDDLE TENNESSEE SUNDAY MORNING. A FEW SPOTS EAST OF I-65 MAY EVEN SEE AN HOUR OR TWO OF FREEZING TEMPERATURES. PATCHY FROST WILL BE POSSIBLE AGAIN MONDAY MORNING FOR THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 2:49 PM CDT | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 29 more | 18 hr |
Nearby
Frost Advisories in Tennessee, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.